|Title||The rectifiability of entropy measures in one space dimension.|
|Publication Type||Journal Article|
|Year of Publication||2003|
|Authors||De Lellis C., Rivière T.|
|Journal||Journal de Mathematiques Pures et Appliquees|
|Type of Article||scalar|
|Keywords||concentration, conservation laws, entropy solutions, measurable bounded data|
We show that entropy solutions to 1-dimensional scalar conservation laws for totally nonlinear fluxes and for arbitrary measurable bounded data have a structure similar to the one of BV maps without being always BV. The singular set–shock waves–of such solutions is contained in a countable union of C1 curves and ? 1 almost everywhere along these curves the solution has left and right approximate limits. The entropy production is concentrated on the shock waves and can be explicitly computed in terms of the approximate limits. The solution is approximately continuous ? 1 almost everywhere outside this union of curves.
J. Math. Pures Appl. (9) 82 (2003), no. 10, 1343–1367.